# SDR AALA981312

- Difficulty date: July 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N719AA
- Make and model: Boeing 727227
- Aircraft serial: 20612
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Ws 656
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND STRINGER CRACKED 4TH TAB AFT OUTBOARD SIDE STATION 656.5.  REMOVED DAMAGED TAB.  INSTALLED DOUBLER REPAIR PER SB 727-57A 159 REV 5.  (M)
